# SDR DALA1111599869

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- Aircraft time: 71,418 hours, 66,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE PILOT FOUND THAT THE EMERGENCY EXIT SIGN AT ROW 14 HATCH DOOR WAS INOPERATIVE.  MX RE-SEATED THE LIGHT ASSY AND FUNCTIONALLY CHECKED IT.
